# SDR DL73S050393

- Difficulty date: July 22, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 50,519 hours, 40,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seats 12-13 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS INOP FROM ROW 2 THRU 14.  REPLACED FUSES IN SEAT TRACK POWER SUPPLY AND REPAIRED WIRING IN RT SEAT TRACK BETWEEN 12-13 DEF.
